# SDR UPS03441502

- Difficulty date: October 11, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 69B9031077
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 4 PYLON REAR ENGINE MOUNT BULKHEAD FOUND CRACK AT FWD AND AFT WEB APPROX 2 X 1 INCH RESPECTIVELY.  NR 4 PYLON REAR ENGINE MOUNT BULKHEAD FWD AND AFT WEB REPAIRED AS PER RS R54-53-35087 AND UPS ENGINEERING FILE 747-54-20042.
